# SDR SWAA2020101421159

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 583
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT ANGLE IS CRACKED AT STATION 538 RBL 3 THROUGH RBL 5. / REMOVED FLOOR BOARD 231XF IN PASSENGER CABIN REPLACED SUPPORT ANGLE (PANEL BREAK) AT STA 538 BL '0' - RBL 24. IAW SRM 51-10-02-0G-0; AND DWG 143A0060 REV - . REINSTALLED CABIN FLOOR BOARD 231XF. IAW AMM 53-21-00-400-801.
